USP Electronic Research Repository

Constructive notions of maximality for ideals

Bridges, D.S. and Havea, Robin S. (2008) Constructive notions of maximality for ideals. Journal of Universal Computer Science, 14 (22). pp. 3648-3657. ISSN 0948-695x

Full text not available from this repository.


Working constructively, we discuss two types of maximality for ideals in a commutative ring with identity, showing also that the results are the best possible.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 24 May 2008 23:08
Last Modified: 09 Jul 2012 05:01

Actions (login required)

View Item View Item